# SDR UHLA2010110900218

- Difficulty date: November 9, 2010
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 4,637 hours, 3,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING BIRD STRIKE INSPECTION FOUND DENT ON NOSE AREA BETWEEN FR1 AND FR2, STR 6L AND STR 2L.  CUT OUT DAMAGE AND INSTALLED FILLER AND DOUBLER IAW ETD 2010-170/10396 REV B.
